It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
I have been suffering from acne since I was a teenager and I had spots on my face, chest and back. I always thought it would go away as I grew older, but my acne is still pretty active. If you were to look at me without make up on, you would probably be asking me why the hell am I taking such a serious drug; I only get a pimple every now and again on my cheeks, or around my chin area. It is because antibiotics like minocycline, topical gel treaments like epiduo, and face wash (Dr.Murad) did wonders for my face. However, I decided to look into accutane because my back is still an issue! I still have clusters of moderately active acne on my lower back no matter what I do. So, my doctor and I decided that I should start taking accutane (Clavaris-40 mg a day). I found these blogs really helpful in deciding to take accutane, but I didn't find anyone with the same pre-accutane symptoms as me. So, I am hopeful this will be helpful to someone out there who is deciding to take accutane.

As superficial as it sounds considering all the other dire side effects, I am really scared about the possibility of hair loss and initial breakout. Even though I know hair loss and initial breakouts do not happen for everyone and are uncommon side effects,I have been taking precautions. Every night I have been taking my accutane with a fat enriched dinner along with Zinc, Vitamin C , and hair growth supplements. Aside from the supplements, I know taking accutane means you are signing up for chapped lips for the next few months, so I am applying Aquaphor like crazy around my mouth whenever I get the chance. In the mornings, I take Adderall 20 mg XR to help me concentrate in the day.
Rate this Entry

Day 9 - Clavaris 40 mg

Posted 05-31-2012 at 07:23 PM by ReeRee777

Day 9

I have to say I am feeling some of the side effects of Accutane. My lips are starting to bleed every now again because they are so dry. However, on the bright side, my lips are big and pouty.

Unfortunately, I also developed a weird scaly rash on my upper left side of my back. It covered a small area, but I noticed it when I was taking a shower. It suddenly appeared out of no where when I applied a body wash. From what I understand, it is contact dermatitis and it is nothing to worry about because I have sensitive skin due to the Accutane intake. The area is still bumpy but not as scaly and red as it was yesterday; definitely calming down .

Tonight I have noticed that the acne on my back is not active at all, but I feel like my back is itchy! On my face, I got two big zits, one on my temple and one on my chin. I don't know if it's from the accutane or from the fact that I just finished my period.Also, my knee joints feel stiff again.
Posted in Acne
Views 192 Comments 0
Total Comments 0

Comments

 

All times are GMT -7. The time now is 07:40 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!